# SDR 39LA2013050600004

- Difficulty date: May 1, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 46,153 hours, 52,989 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AB3130S8
- Condition: Burned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PRIMARY INVERTER LIGHT WILL NOT EXTINGUISH AND ACCOMPANIED BY BAD ODOR.  PERFORMED T/S OF PRI INVERTER SYS, FOUND PRIMARY INVERTER SHORTED/BURNED, R & R PRI INVERTER ASSY PN OFF DH-1030-24-600-CSIIB, SN OFF AB3130-S8, PN ON DH-1030-24-600-CSIIB, SN ON AB3023-S8. OPS TEST OF ACFT 400HZ INVERTER SYS CHECKS GOOD IAW DASH 8, AMM 24-22-00.
